# SDR SWIA202055467

- Difficulty date: November 24, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION AT FORWARD END, LBL 9 FS 364.00-FS 398.00, MARKED.  C-CHECK RO 1/16/2021.  REMOVED OUT OF LIMITS SEAT TRACK, FABRICATE NEW LBL SEAT RAIL P/N 601R31032 FROM FS 364.00 TO FS 398.00 USING EXTRUSION 20276-288-0-0A, PO T55899, REF REO 601R-53-00-485, REV D, DATED 2018-01-29.  INSTALLED, REF CRJ-200 AMM 53-01-11-400-802, TOOL TUC7824 DUE 30-JUN-21.  SEE ATTACHED CONTINUE CARD FOR DETAILS.
